# SDR IPXA201808243188

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 57,679 hours, 19,370 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Condition: Malfunctioned
- Location: Anti Skid System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADIVERSION - EICAS MSGS NORM ANTISKID DISPLAYED AMBER ANTISKID LIGHT ON. MSG & LIGHT ON CONTINUOUSLY FOR APPROX 2 HOURS THEN WENT OFF.PERFORMED FIM PROCEDURE 32-42-00-803. ANTISKID CONTROL UNIT SHOWED FAULTY #4 BRAKE TRANSDUCER. RELACED #4 BRAKE ANTISKID BRAKE TRANSDUCER IAW MM 32-42-06-004 OPS OK GOOD EFF 32-42-06-01-65J
